# SDR AALA20010849

- Difficulty date: April 23, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LOWER WING SKIN APPROX 18 INCHES AFT OF REAR SPAR AND 24 INCHES OUTBOARD OF LEFT MAIN GEAR TRUNNION.  CORROSION REMOVAL REF SRM 51-21-01.  ALODINED AND PAINTED PER SRM 51-21-01.  REPAIRED COMPLETED PER ESO 7349/REPAIR NR 281571000.  (M)
